Maxigesic Paracetamol 500mg + Ibuprofen 150mg 12 Film Coated Tablets

$7.99
In Stock


Calculate Shipping



Australia Wide Delivery - $6.95
Normally 2 Business Day Handling. We will choose the most cost effective and/or fastest option for a fixed price for parcels up to 5kg. This service is supported by a delivery company of our choice. All deliveries are fully tracked. You authorise the delivering company to leave the parcel at the front door. No PO Box, GPO Box, Parcel Lockers or other similar addresses. Must be a street address only. Will not deliver to a Post Office.
TOLL Express Courier - $12.00
Normally 1 Business Day Handling. Toll is one of Australia's largest courier companies. Deliveries usually arrives next business day in all Australian metro cities, however it is not guaranteed. All deliveries are fully tracked, no signature required. You authorise Toll to leave the parcel at the front door. Must be a street address only.
Local Pickup @ Murrumbeena - $0.00
Normally 1 Business Day Handling. Local Pickup at David Jones Pharmacy 448 Neerim Road Murrumbeena Victoria 3163. Drivers license must be presented for collection. Pick up is usually available next business day, an email is sent to confirm this.

Maxigesic Paracetamol 500mg + Ibuprofen 150mg Film Coated Tablets 12 AUST-R 218785

Double action relief from pain and fever

 

Maxigesic is indicated for a wide range of pain

  • Headache
  • Toothache
  • Arthritis
  • Rheumatic Pain
  • Migraine Headache
  • Dental Procedures
  • Tennis Elbow
  • Aches and Pains Associated with Cold and Flu
  • Tension Headache
  • Backache
  • Period Pain
  • Sinus Pain
  • Sore Throat
  • Muscular Pain

Each tablet contains the active ingredients Ibuprofen 150mg and Paracetamol 500mg. Also contains maize starch.

Directions

For the temporary relief of pain and the reduction of fever and inflammation

Dosage

  • Take 1 or 2 tablets with a large glass of water
  • Repeat dose every 6 hours, as required, up to a maximum of 8 tablets in 24 hours (Paracetamol 4000mg/day and Ibuprofen 1200mg/day)
  • Not recommend for children under 12 years

Warnings

  • Do not use Maxigesic if you have a stomach ulcer or other stomach disorders.
  • If you get an allergic reaction, stop taking and see your doctor immediately.
  • Don't take this medicnie for more than a few days at a time for adults or more than 48 hours at a time for children and adolescents aged 12-18 years unless advised to by a doctor.
  • Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.
  • Do not use Maxigesic during the first 6 months of pregnancy, except on doctor's advice.
  • Do not use at all during the last 3 months of pregnancy or while breast-feeding.
  • Do not use Maxigesic if you are allergic to ibuprofen or other anti-inflammatory medicines.
  • Do not use Maxigesic if you have impaired kidney function.
  • Do not use Maxigesic if you have heart failure.
  • Do not use Maxigesic if you have impaired liver function.
  • Do not use Maxigesic if you are a heavy drinker.

Caution
Unless a doctor has told you to, do not take Maxigesic:

  • With other medicines you are taking regularly.
  • With other medicines containing ibuprofen, paracetamol, aspirin or other anti-inflammatory medicines.
  • If you have asthma.
  • If you are aged 65 or over.
  • If you have bleeding or vision problems.
     

(8745)

SKU 8745
Barcode # 8902411113770
Brand AFT
Shipping Weight 0.1000kg
Shipping Width 0.050m
Shipping Height 0.100m
Shipping Length 0.050m

Yes

Be The First To Review This Product!

Help other David Jones Pharmacy Online users shop smarter by writing reviews for products you have purchased.

Write a product review


More From This Category